# SDR SWAA2022093046676

- Difficulty date: September 1, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2022-488438 / [01] FABRICATED NEW BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT FROM MATERIAL P/N:A60SG4W P/O:2022- 145134 IAW B737-000 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:5 REV: -;[02] FABRICATED NEW BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT FROM MATERIAL P/N:A60SG4W P/O:2022- 145134 IAW B737-000 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:5 REV: -
